HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.7 (1994) >

 
Title :ON ASYMPTOTIC NORMALITY OF ESTIMATES FOR SMOOTHING PARAMETERS IN THE HOLT-WINTERS SEASONAL FORECASTING METHOD
Authors :Chen, Chunhang
Authors alternative :陳, 春航
Issue Date :20-Jan-1995
Abstract :The smoothing parameters in the Holt-Winters seasonal forecasting method are often estimated by minimizing the mean square error of one-step forecasts using the sample. In this note we show that such an estimator holds asymptotic normality for some stochastic processes.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/18811
Citation :Ryukyu mathematical journal Vol.7 p.1 -11
Appears in Collections:Vol.7 (1994)

Files in This Item:

File Description SizeFormat
Vol7p001.pdf2434KbAdobe PDFView/Open